# SDR FDEA2019120433165

- Difficulty date: November 13, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N315212
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF APU INLET, CORROSION FOUND ON UPPER AND LOWER ANGLES REMOVED CORROSION IAW SRM 51-10-02  AND FOUND TO BE OUTSIDE LIMITS IAW 53-00-04-1A   ORIGINAL  MATERIAL THICKNESS =  0.063"  REMOVED MATERIAL = 0.032"   UPPER AND LOWER ANGLES REPLACED IAW SRM 51-40-02  AND BOEING DRAWING  NUMBERS   148N3152 AND 148N3105..
